EconPapers    
Economics at your fingertips  
 

Analytical solution for the constrained Hansen-Jagannathan distance under multivariate ellipticity

Nikolay Gospodinov (), Raymond Kan and Cesare Robotti

No 2012-18, FRB Atlanta Working Paper from Federal Reserve Bank of Atlanta

Abstract: We provide an in-depth analysis of the theoretical properties of the Hansen-Jagannathan (HJ) distance that incorporates a no-arbitrage constraint. Under a multivariate elliptical distribution assumption, we present explicit expressions for the HJ-distance with a no-arbitrage constraint, the associated Lagrange multipliers, and the SDF parameters in the case of linear SDFs. This approach allows us to analyze the benefits and costs of using the HJ-distance with a no-arbitrage constraint to rank asset pricing models.

Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.frbatlanta.org/documents/pubs/wp/wp1218.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fip:fedawp:2012-18

Ordering information: This working paper can be ordered from

Access Statistics for this paper

More papers in FRB Atlanta Working Paper from Federal Reserve Bank of Atlanta Contact information at EDIRC.
Bibliographic data for series maintained by Elaine Clokey ().

 
Page updated 2020-04-02
Handle: RePEc:fip:fedawp:2012-18